# SDR 95ZZZM246

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8102
- Aircraft serial: 373
- System (JASC): 6140 · Propeller Indication System
- Part: Relay
- Part number: YD4N
- Condition: Failed
- Location: Nr 1 Prop
- Part time: 4,026 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 3236 - LYH-DCA - WHILE PERFORMING AUTOFEATHER TEST ON PREFLIGHT CHECK, THE NR 1 TORQUE INDICATOR DOES NOT INCREASE WHEN 'TEST' SWITCH IS SELECTED.  CLEANED THE 7700-P3 CONNECTOR AND REMOVED AND REPLACED THE 6121-K3 RELAY AS A PRECAUTION.
